# SDR ASAA2023031842403

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,576 hours, 447 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L VALVE CAUTION LIGHT ILLUMINATED WITH WING ANTI-ICE SWITCH IN ON POSITION. GROUNDED - YES. PERFORMED B737-9 FIM TASK 30-11-00-820-808 SYSTEM CHECK NORMAL, LEFT WING ANTI-ICE VALVE OFF AFTER TRANSITION.
